Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the existence of uniformly distributed sequences in compact topological spaces. I


Author: V. Losert
Journal: Trans. Amer. Math. Soc. 246 (1978), 463-471
MSC: Primary 10K05; Secondary 22B05, 28C15
MathSciNet review: 515552
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of uniformly distributed sequences for an arbitrary probability measure on a separable dyadic space, e.g. on a separable compact topological group. Some counterexamples for the nonexistence of u.d. sequences in certain dense subsets are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10K05, 22B05, 28C15

Retrieve articles in all journals with MSC: 10K05, 22B05, 28C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0515552-3
PII: S 0002-9947(1978)0515552-3
Keywords: Uniform distribution, dyadic spaces, compact topological groups
Article copyright: © Copyright 1978 American Mathematical Society